Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 23, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 27, 2016, 7:20 PM CDT for Goliad County, Victoria County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2016, 7:20 PM CDT (00:20 UTC)
- Expired
- May 27, 2016, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Goliad County, TX, Victoria County, TX
The radar
The Austin/San Antonio radar (KEWX), 129 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 7:52 PM CDT | FLOOD | Victoria, TX | WATER UP TO THE SIDEWALK AT THE INTERSECTION OF RIO GRANDE AND NARARRO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4061 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.1
The text
As transmitted.
391
WGUS54 KCRP 280020
FFWCRP
TXC175-469-280315-
/O.NEW.KCRP.FF.W.0023.160528T0020Z-160528T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
720 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN VICTORIA COUNTY IN SOUTHERN TEXAS...
NORTHEASTERN GOLIAD COUNTY IN SOUTHERN TEXAS...
* UNTIL 1015 PM CDT
* AT 719 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ONE TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN, AND ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE
BEFORE THE STORMS MOVE SOUTHEAST AND WEAKEN. FLASH FLOODING IS
EXPECTED TO BEGIN WITHIN THE NEXT 1 TO 2 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VICTORIA...FANNIN...VICTORIA DETAR HOSPITAL NORTH...SALEM...INEZ...
NURSERY...VICTORIA MALL...VICTORIA REGIONAL AIRPORT...DOWNTOWN
VICTORIA...VICTORIA RIVERSIDE PARK...SCHROEDER...FORDTRAN...TELFERNER...
ANDER...WESER...VICTORIA COLONY CREEK COUNTRY CLUB...VICTORIA COLLEGE...
MISSION VALLEY...SAXET LAKES AND COLETO CREEK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2888 9673 2869 9724 2892 9742 2892 9739
2887 9730 2910 9698
$$
GW2 follow-up statements
188
WGUS74 KCRP 280100
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
800 PM CDT FRI MAY 27 2016
TXC175-469-280315-
/O.CON.KCRP.FF.W.0023.000000T0000Z-160528T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA TX-GOLIAD TX-
800 PM CDT FRI MAY 27 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHERN VICTORIA AND NORTHEASTERN GOLIAD COUNTIES...
AT 752 PM CDT...LOCAL LAW ENFORCEMENT REPORTED WATER UP TO THE
SIDEWALK AT THE CORNER OF RIO GRANDE AND NAVARRO.
DOPPLER RADAR INDICATED RAINFALL AMOUNTS OF 2 TO 4 INCHES IN THE
WARNING AREA. ANOTHER 1 INCH IS STILL POSSIBLE. FORTUNATELY, MOST OF
THE EXCESSIVE RAINFALL IS MOVING AWAY FROM THE WARNED AREA OR IS
WEAKENING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VICTORIA...FANNIN...VICTORIA DETAR HOSPITAL NORTH...SALEM...INEZ...
NURSERY...VICTORIA MALL...VICTORIA REGIONAL AIRPORT...DOWNTOWN VICTORIA...
VICTORIA RIVERSIDE PARK...SCHROEDER...FORDTRAN...TELFERNER...ANDER...
WESER...VICTORIA COLONY CREEK COUNTRY CLUB...VICTORIA COLLEGE...MISSION
VALLEY...SAXET LAKES AND COLETO CREEK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2888 9673 2869 9724 2892 9742 2892 9739
2887 9730 2910 9698
$$
GW445
WGUS74 KCRP 280308
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1008 PM CDT FRI MAY 27 2016
TXC175-469-280317-
/O.EXP.KCRP.FF.W.0023.000000T0000Z-160528T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA TX-GOLIAD TX-
1008 PM CDT FRI MAY 27 2016
...THE FLASH FLOOD WARNING FOR NORTHERN VICTORIA AND NORTHEASTERN
GOLIAD COUNTIES WILL EXPIRE AT 1015 PM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2888 9673 2869 9724 2892 9742 2892 9739
2887 9730 2910 9698
$$
CBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 7:01 PM CDT, 19 minutes earlier.
Area forecast discussion, May 27, 7:01 PM CDT, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
701 PM CDT FRI MAY 27 2016
.DISCUSSION...Updated forecast to mention severe in NE counties.
Activity may last about another hour or two before weakening
slowly. May need updates later this evening should convection
drift farther south but looking at LAPS data have feeling the 1-2
hour time window is appropriate for now. Meso-models still having
their issues, although HRRR may be catching on some (but has
trouble shutting it off too). With short- window and small area,
have put in severe in forecast but for now no watch issued
(coordinated with SPC).
&&
.PREVIOUS DISCUSSION... /Issued 630 PM CDT FRI MAY 27 2016/
DISCUSSION...See 00Z Aviation Discussion.
AVIATION...Thunder only in KVCT for about 2-3 hours, then
quieting down. With upper trough moving east of area and drier air
coming in (as well as very warm temperatures) am expecting the
cigs to take more time to develop at KALI overnight with no cigs
expected at KLRD. However, at KALI, will probably have some MVFR fog,
with a maybe IFR fog for a short time. At KVCT will forecast MVFR
ceilings by 04Z, with MFVR ceilings at KCRP after 06Z (may be a
bit earlier). Winds will diminish more with much weaker and SE
winds overnight. As a result, that is why there is some MVFR/TEMPO
IFR fog in the terminals for KALI and KVCT. VFR condtions should
return to eastern terminals AOB 18Z, with gusty SE/SSE winds
developing in the afternoon all but KLRD.
PREVIOUS DISCUSSION... /Issued 400 PM CDT FRI MAY 27 2016/
SHORT TERM (Tonight through Saturday night)...Prospects of
convection in the near term is the main forecast issue this
afternoon. Boundaries galore are noted on radar. The surface
trough/dryline and sea breeze are draped across the central part
of the area. Boundary collision between these two features may be
sufficient to trigger showers and storms. In addition, an outflow
boundary moving south and approaching the northern fringes of the
CWA. Convection currently just northeast of the area is attempting
to build to the SSW. This activity could impact the northeast
parts of the area...especially Goliad/Victoria/Calhoun counties...
during the afternoon and early evening hours. Given the very
strong instability (MLCAPES 3500 to 4500) south of boundary, a
severe storm threat could materialize across the northeast zones.
Damaging winds and large hail would be the primary threat. A
locally heavy rain threat could also develop as storms train west
to east along boundary. Storms should weaken and move east of the
area later on this evening.
Upper level ridge will build northward on Saturday. However,
moisture will not completely scour it across South Texas. Daytime
heating may be sufficient enough to generate isolated showers and
thunderstorms, and will carry mainly 20 and 30 pops tomorrow, with
a sliver of 40s in the extreme NW part of Webb County. Another
very warm day is expected on Saturday with highs around 100
degrees near Laredo to around 90 in Victoria.
Moisture axis will shift westward on Saturday night as slightly
drier air moves in from the Gulf of Mexico. There will only be a
slight chance of showers and storms over the Rio Grande Plains.
The high risk of rip currents will continue through this evening
as long period swells continue. The rip current risk may need to
be extended into Saturday is long period swells are still
occurringlater this evening.
MARINE...Strong onshore flow with SCA conditions will occur over
the local bays until 10pm this evening and the Gulf Waters until
4am Saturday morning. Winds will slightly weaken on Saturday but
remain at moderate levels.
LONG TERM (Sunday through Friday)...Mid/upper lvl ridging will
continue to build over the region Sunday while an upper low develops
over southern California and sends weak impulses across the region.
Residual moisture across the region will allow for isolated to some
scattered showers and thunderstorms early in the week. During the
mid to late week PoPs increase as upper lvl trough/low moves east
closer to the region and surface boundary moves south during the end
of the week. Warm and humid conditions will continue over the
holiday weekend with highs in the upper 80s to mid 90s. Temperatures
drop slightly during the mid week, and further with front moving
south late in the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 78 90 79 88 77 / 20 20 10 20 10
Victoria 76 90 76 87 74 / 50 30 10 20 10
Laredo 76 100 78 93 76 / 10 30 20 20 20
Alice 77 94 77 90 75 / 20 30 10 20 20
Rockport 80 85 79 85 78 / 30 20 10 20 10
Cotulla 75 96 76 92 74 / 20 30 20 20 20
Kingsville 78 92 78 90 76 / 20 20 10 20 10
Navy Corpus 79 86 79 85 79 / 20 20 10 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 10 PM CDT this evening For the
following zones: Aransas...Calhoun...Kleberg...Nueces.
GM...Small Craft Advisory until 4 AM CDT Saturday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM...Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
Small Craft Advisory until 10 PM CDT this evening For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Bays and Waterways from Port Aransas to Port
O\Connor.
&&
GW/86...SHORT TERMHazardous weather outlook, May 27, 6:05 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 605 AM CDT FRI MAY 27 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-281115- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 605 AM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME STORMS MAY BECOME STRONG OVER THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS. SMALL CRAFT ADVISORY IN EFFECT OVER THE WATERS TODAY. THERE IS A MODERATE RISK FOR RIP CURRENTS FOR GULF-FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FOR WEDNESDAY AND THURSDAY. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THERE WILL BE A MODERATE RISK OF RIP CURRENTS FOR GULF FACING BEACHES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/85
In the hours before
Special weather statement, May 27, 1:26 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 126 PM CDT FRI MAY 27 2016 TXZ230>232-240>244-280000- MCMULLEN-LIVE OAK-BEE-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...CALLIHAM...CROSS...LOMA ALTA...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...FREER...BENAVIDES... SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 126 PM CDT FRI MAY 27 2016 ...HEAT INDICES BETWEEN 105 AND 109 DEGREES ARE EXPECTED THIS AFTERNOON OVER INLAND PORTIONS OF SOUTH TEXAS... THE COMBINATION OF WARM TEMPERATURES AND HIGH DEWPOINTS WILL PRODUCE HEAT INDICES BETWEEN 105 AND 109 DEGREES THIS AFTERNOON. RESIDENTS WITH OUTDOOR ACTIVITIES PLANNED ARE URGED TO DRINK PLENTY OF WATER...WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING...AND TAKE FREQUENT BREAKS FROM THE HEAT. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES.
Special weather statement, May 27, 5:29 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
529 PM CDT FRI MAY 27 2016
TXZ233-234-280000-
VICTORIA-GOLIAD-
529 PM CDT FRI MAY 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES...
AT 526 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SPEAKS TO 7 MILES SOUTHWEST OF CUERO.
MOVEMENT WAS SOUTH AT 10 MPH. THESE STORMS ARE EXPECTED TO REACH THE
CITIES OF VICTORIA AND GOLIAD OVER THE NEXT HOUR.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...GOLIAD...FANNIN...VICTORIA DETAR HOSPITAL NORTH...SALEM...
COLETO CREEK PARK...OAK VILLAGE...INEZ...NURSERY...VICTORIA MALL...
VICTORIA REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE
PARK...SCHROEDER...FORDTRAN...TELFERNER...ANDER...WESER...VICTORIA COLONY
CREEK COUNTRY CLUB AND WEESATCHE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2886 9672 2860 9749 2883 9756 2892 9742
2887 9730 2910 9698
TIME...MOT...LOC 2226Z 347DEG 10KT 2927 9670 2901 9736
TELocal storm report, May 27, 6:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
657 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL GOLIAD 28.67N 97.39W
05/27/2016 1.75 INCH GOLIAD TX LAW ENFORCEMENT
QUARTER INCH TO GOLF BALL SIZE HAIL
&&
TJCLocal storm report, May 27, 7:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
703 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 12 N GOLIAD 28.84N 97.39W
05/27/2016 E1.75 INCH GOLIAD TX LAW ENFORCEMENT
QUARTER INCH TO GOLF BALL SIZE HAIL
&&
TEVANSLocal storm report, May 27, 7:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
707 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL SCHROEDER 28.82N 97.22W
05/27/2016 E0.50 INCH GOLIAD TX PUBLIC
REPORT OF MARBLE SIZE HAIL FROM THE PUBLIC VIA FACEBOOK
&&
KWAGNERSpecial weather statement, May 27, 7:09 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
709 PM CDT FRI MAY 27 2016
TXZ247-280045-
CALHOUN-
709 PM CDT FRI MAY 27 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CALHOUN COUNTY...
AT 709 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OLIVIA...OR 10
MILES EAST OF PORT LAVACA...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
POINT COMFORT...POINT COMFORT AND SCHICKE POINT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2858 9647 2859 9648 2860 9644 2861 9643
2866 9646 2861 9648 2862 9651 2864 9651
2866 9659 2871 9656 2870 9643 2872 9641
2864 9642 2863 9636 2867 9639 2868 9633
2864 9632
TIME...MOT...LOC 0009Z 219DEG 21KT 2867 9646
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:09 PM CDT | Special Weather Statement | CRP | Calhoun | 36 min |
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 27 min |
| May 27, 7:26 PM CDT | Special Weather Statement | CRP | Victoria | 64 min |
| May 27, 7:44 PM CDT | Special Weather Statement | CRP | Bee, Goliad | 61 min |
| May 27, 7:50 PM CDT | Areal Flood Advisory | CRP | Goliad | 115 min |
| May 27, 8:24 PM CDT | Special Weather Statement | CRP | Bee, Refugio | 66 min |
| May 27, 9:29 PM CDT | Special Weather Statement | CRP | Aransas, Calhoun, Refugio | 61 min |
| May 27, 10:00 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 45 min |
| May 27, 10:08 PM CDT | Special Marine Warning | CRP | 112 min | |
| May 27, 10:46 PM CDT | Special Weather Statement | CRP | Aransas | 44 min |
| May 28, 5:20 AM CDT | Small Craft Advisory | CRP | 17 hr | |
| May 28, 5:49 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.